# SDR DALA2016110908717

- Difficulty date: November 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 34,780 hours, 16,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT LIGHT LENS MISSING AND COVER MOUNT DAMAGED.  REPLACED LIGHT BASE AND COVER IAW MM.  OPERATION CHECKS GOOD.  (LP# 9167692)
